# SDR CALA0100452

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 46,853 hours, 23,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wire Rope
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE DID NOT RELEASE WHEN PULLED FROM AFT ENTRANCE DOOR.  THE TAIL CONE CABLE WAS FOUND FRAYED.  THE CABLE WAS REPLACED AND A TAIL CONE ADJUSTMENT/TEST WAS PERFORMED IAW MM 53-53-00.
